MAUDE Adverse Event Report: BIOSENSE WEBSTER INC TRUPULSE GENERATOR, US; PERCUTANEOUS CARDIAC ABL CATHETER FOR TREATMENT OF AFIB WITH IRREVERSIBLE ELECTR

BIOSENSE WEBSTER INC TRUPULSE GENERATOR, US; PERCUTANEOUS CARDIAC ABL CATHETER FOR TREATMENT OF AFIB WITH IRREVERSIBLE ELECTR
Catalog Number D141702
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hardware investigation has begun but it has not been completed at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation ablation procedure with a trupulse generator, us and the physician had released the pedal after the first delivery and the generator still appeared as it was loading for the next ablation.And then the next delivery still went through all by itself.The third delivery was stopped by using the console.The pedal was checked and was found working just fine, and the medical team suspected a generator issue and requested for a field service engineer to inspect the device.
 
Additional Manufacturer Narrative
On 30-sep-2025, the product investigation was completed.It was reported that a patient underwent an atrial fibrillation ablation procedure with a trupulse generator, us and the physician had released the pedal after the first delivery and the generator still appeared as it was loading for the next ablation.And then the next delivery still went through all by itself.Device evaluation details: technical services performed remote evaluation of the device.Work order service report was sent to johnson & johnson medtech for analysis.This system was reported to have a similar failure on a previous work order.Per the failure observed during the evaluation, the system was declared doa (dead on arrival) and put out of service.No further evaluation on the replaced system was performed at this time.A device history record evaluation was performed for the finished device number (b)(6), and no internal actions related to the reported condition were identified.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
TRUPULSE GENERATOR, US
Common Device Name
PERCUTANEOUS CARDIAC ABL CATHETER FOR TREATMENT OF AFIB WITH IRREVERSIBLE ELECTR
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
SANMINA ISRAEL LTD.
haroshet street no. 5
shlomo shrira st
ma'alot-tarshiha IL
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22722607
Report Number2029046-2025-02575
Device Sequence Number9627738
Product Code QZI
UDI-Device Identifier10846835025248
UDI-Public(01)10846835025248(11)241104
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P240006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD141702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown